Free Access
Issue
ESAIM: COCV
Volume 25, 2019
Article Number 48
Number of page(s) 27
DOI https://doi.org/10.1051/cocv/2018038
Published online 25 September 2019
  1. G. Alberti and G. Bellettini, A non-local anisotropic model for phase transitions: asymptotic behaviour of rescaled energies. Eur. J. Appl. Math. 3 (1998) 261–284. [CrossRef] [Google Scholar]
  2. L. Ambrosio, N. Fusco and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems. Oxford Science Publications, Clarendon Press, Oxford (2000). [Google Scholar]
  3. L. Ambrosio, G.D. Philippis and L. Martinazzi, Gamma-convergence of nonlocal perimeter functionals. Manuscr. Math. 134 (2011) 377–403. [CrossRef] [Google Scholar]
  4. J. Bourgain, H. Brezis and P. Mironescu, Another look at Sobolev spaces, in Optimal Control and Partial Differential Equations, edited by J.L. Menaldi, E. Rofman and A. Sulem, IOS Press (2001) 439–455. [Google Scholar]
  5. L. Caffarelli and E. Valdinoci, Uniform estimates and limiting arguments for nonlocal minimal surfaces. Calc. Var. Partial Differ. Equ. 41 (2011) 203–240. [CrossRef] [Google Scholar]
  6. L. Caffarelli, J-M. Roquejoffre and O. Savin, Nonlocal minimal surfaces. Commun. Pure Appl. Math. 63 (2010) 1111–1144. [Google Scholar]
  7. A. Cesaroni and M. Novaga, The isoperimetric problem for nonlocal perimeters. Dis. Contin. Dyn. Syst. Ser. S 11 (2018) 425–440. [Google Scholar]
  8. A. Chambolle, A. Giacomini and L. Lussardi, Continuous limits of discrete perimeters. ESAIM: M2AN 44 (2010) 207–230. [CrossRef] [EDP Sciences] [Google Scholar]
  9. A. Chambolle, M. Morini and M. Ponsiglione, Nonlocal curvature flows. Arch. Ration. Mech. Anal. 218 (2015) 1263–1329. [CrossRef] [Google Scholar]
  10. E. Cinti, J. Serra and E. Valdinoci, Quantitative flatness results and BV-estimates for stable nonlocal minimal surfaces. J. Differ. Geom. 112 (2019) 447–504. [CrossRef] [Google Scholar]
  11. J. Dávila, On an open question about functions of bounded variation. Calc. Var. Partial Differ. Equ. 15 (2002) 519–527. [CrossRef] [Google Scholar]
  12. E.D. Giorgi, Nuovi teoremi relativi alle misure (r − 1)-dimensionali in uno spazio a r dimensioni. Ricerche Mat. 4 (1955) 95–113. [Google Scholar]
  13. H. Federer, A note on the Gauss Green theorem. Proc. Am. Math. Soc. 9 (1959) 447–451. [CrossRef] [MathSciNet] [Google Scholar]
  14. I. Fonseca and S. Müller, Relaxation of quasiconvex functional in BV (;Rp) for integrands f(x; u;ru). Arch. Ration. Mech. Anal. 123 (1993) 1–49. [CrossRef] [MathSciNet] [Google Scholar]
  15. M. Ludwig, Anisotropic fractional perimeters. J. Differ. Geom. 96 (2014) 77–93. [CrossRef] [Google Scholar]
  16. F. Maggi, Sets of Finite Perimeter and Geometric Variational Problems: An Introduction to Geometric Measure Theory. Cambridge Studies in Advanced Mathematics. Cambridge University Press (2012). [Google Scholar]
  17. J.M. Mazón, J.D. Rossi and J. Toledo, Nonlocal perimeter, curvature and minimal surfaces for measurable sets, in: Frontiers in Mathematics. Springer (2019). [CrossRef] [Google Scholar]
  18. A.C. Ponce, A new approach to Sobolev spaces and connections to Γ-convergence. Calc. Var. Partial Differ. Equ. 19 (2004) 229–255. [CrossRef] [Google Scholar]
  19. E. Valdinoci, A fractional framework for perimeters and phase transitions. Milan J. Math. 8 (2013) 1–23. [CrossRef] [Google Scholar]
  20. A. Visintin, Generalized coarea formula and fractal sets. Jpn. J. Indust. Appl. Math. 81 (1991) 175–201. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.